# SDR 08FDEA02635

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 15,830 hours, 8,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5378198422000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UNDER FLOOR PANEL 231 AH AT FRAME 28; THE SUB-FLOOR PANEL IS CORRODED.  FOUND TO BE OUT OF LIMITS REF A300-600 SRM 53-14-15.  REMOVED PANEL NR 131 DC TO FOM.  REF A300-600 SRM 51-40-21.   LOCATED AND DRILLED BRACKET REF A300-600 SRM 51-40-44.  BRACKET WAS INSTALLED REF A300-600 SRM 51-40-21; PARA 4-7.  APPLIED CIC REF A300-600 AMM 51-22-00-0.  INSTALLED PANEL 131 DC PER AIRBUS PMS 01-05-17.
